# SDR P2EA01131

- Difficulty date: July 18, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N132NJ
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrust Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - FLT 704 - AUTO-THROTTLE SWITCH REPEATEDLY TRIPPED OFF DURING INITIAL CLIMB AND CRUISE.  DEFERRED AUTO-THROTTLE SYSTEM PER MEL 22-15-20 PLACED ON CONTROL ITEM M132722 PER MAINTENANCE CONTROL MIC.  (M)
